# SDR AALA202112206907

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 88,301 hours, 10,934 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L FORWARD LAVATORY DOOR (SLIDER) IS DIFFICULT TO OPEN. RESECURED DOOR SEAL ON SIDEWALL TO NOT INTERFERE WITH LATCH 2L LAVATORY OPERATIONS DOOR CHECKS GOOD.
